Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Dual extremum principles for heat-transfer problems with variable thermal properties

Authors: N. Anderson and A. M. Arthurs
Journal: Quart. Appl. Math. 35 (1977), 337-343
MSC: Primary 80.49
DOI: https://doi.org/10.1090/qam/452186
MathSciNet review: 452186
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Aziz and J. Y. Benzies, Application of perturbation techniques to heat-transfer problems with variable thermal properties, Int. J. Heat Mass Transfer 19, 271-275 (1976)
  • [2] Arnold Magowan Arthurs, Complementary variational principles, 2nd ed., The Clarendon Press, Oxford University Press, New York, 1980. Oxford Mathematical Monographs. MR 594935
  • [3] B. Noble and M. J. Sewell, On dual extremum principles in applied mathematics, J. Inst. Math. Appl. 9 (1972), 123–193. MR 0307012

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 80.49

Retrieve articles in all journals with MSC: 80.49

Additional Information

DOI: https://doi.org/10.1090/qam/452186
Article copyright: © Copyright 1977 American Mathematical Society

American Mathematical Society